Items where Subject is "05-XX Combinatorics > 05Cxx Graph theory > 05C62 Graph representations (geometric and intersection representations, etc.)"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type
Jump to: A | E | G | S | W
Number of items at this level: 7.

A

Apke, Alexander and Schrader, Rainer (2015) On the non-unit count of interval graphs.
Published in: Discrete Applied Mathematics Vol. 195. pp. 2-7. ISSN 1872-6771

E

Estrella-Balderrama, Alejandro and Gassner, Elisabeth and Jünger, Michael and Percan, Merijam and Schaefer, Marcus and Schulz, Michael (2008) Simultaneous Geometric Graph Embeddings.
Published In: Graph drawing : 15th international symposium, GD 2007, Sydney, Australia, September 24 - 26, 2007 ; revised papers, Lecture Notes in Computer Science. 4875 Springer 2008, pp. 280-290.

G

Gassner, Elisabeth and Jünger, Michael and Percan, Merijam and Schaefer, Marcus and Schulz, Michael (2006) Simultaneous Graph Embeddings with Fixed Edges.
Published In: Graph-theoretic concepts in computer science : 32nd international workshop, WG 2006, Bergen, Norway, June 22 - 24, 2006 ; revised papers, Lecture Notes in Computer Science. 4271 Springer 2006, pp. 325-335.

Gassner, Elisabeth and Percan, Merijam (2006) Maximum Planar Subgraph on Graphs not Contractive to K5 or K3,3.
Technical Report , 6 p.

S

Speckenmeyer, Ewald and Wotzlaw, Andreas and Porschen, Stefan (2011) A Satisfiability-based Approach for Embedding Generalized Tanglegrams on Level Graphs.
Published In: Theory and Applications of Satisfiability Testing - SAT 2011 : 14th International Conference, SAT 2011, Ann Arbor, MI, USA, June 19-22, 2011. Proceedings, Lecture notes in computer science. 6695 Springer February 2011, pp. 134-144.

W

Wotzlaw, Andreas and Speckenmeyer, Ewald and Porschen, Stefan (2012) Generalized k-ary tanglegrams on level graphs: a satisfiability-based approach and its evaluation.
Published in: Discrete Applied Mathematics Vol. 160 (16-17). pp. 2349-2363.

Wotzlaw, Andreas and Speckenmeyer, Ewald and Porschen, Stefan (2012) A Satisfiability-based Approach for Generalized Tanglegrams on Level Graphs. , Schloss Dagstuhl - Leibniz-Zentrum für Informatik GmbH. (Unpublished)

This list was generated on Tue Oct 24 13:25:54 2017 CEST.